Robitussin Complete Daytime and Nightime
20 Capsules
Robitussin Complete Daytime and Nightime is a 24-hour convenience pack in a liquid-filled capsule format that is specially formulated to relieve your cough, cold and flu symptoms including dry coughs, sore throat pain, body aches, headaches, fever due to a common cold.    

Directions: Adults and Children (12 years & over) Daytime: Take 2 orange capsules every 4 hours. Nighttime: Take 2 green capsules at bed time. If your cold keeps you confined to bed or home, take 2 green capsules every 6 hours. Do not exceed a combined total of 8 orange or green capsules in 24 hours. Children under 12 years: DO NOT USE
    
Ingredients: Acetaminophen (APAP) 325 mg, Dextromethorphan Hydrobromide (DM) 10 mg, Phenylephrine Hydrochloride (PE) 5 mg, Doxylamine Succinate (DS) 6.25 mg

Non-medicinal Ingredients: Daytime: FD&C Red No. 40, FD&C yellow no. 6, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution. Nighttime: FD&C Blue No. 1, FD&C Yellow no. 10, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution.

Caution: KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child

We are only able to ship this item to Canadian customers.
No Information Provided

Other Robitussin Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review